Dodziuk, J.Varghese, M.2006-06-192006-06-191998Journal of Functional Analysis, 1998; 154(2):359-3780022-1236http://hdl.handle.net/2440/3598In this paper, we prove that theL<sup>2</sup>Betti numbers of an amenable covering space can be approximated by the average Betti numbers of a regular exhaustion, proving a conjecture in [DM]. We also prove that an arbitrary amenable covering space of a finite simplicial complex is of determinant class. © 1998 Academic Press.enApproximating L2 invariants of amenable covering spaces: A combinatorial approachJournal article0030006471001998055510.1006/jfan.1997.32050000733624000052-s2.0-000128141370477Varghese, M. [0000-0002-1100-3595]